A degree condition for diameter two orientability of graphs

Éva Czabarka, Peter Dankelmann, László A. Székely

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


For n∈N let δn be the smallest value such that every graph of order n and minimum degree at least δn admits an orientation of diameter two. We show that δn=[Formula presented]+Θ(lnn).

Original languageEnglish
Pages (from-to)1063-1065
Number of pages3
JournalDiscrete Mathematics
Issue number4
Publication statusPublished - Apr 2019


  • Diameter
  • Distance
  • Minimum degree
  • Orientation
  • Oriented diameter

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'A degree condition for diameter two orientability of graphs'. Together they form a unique fingerprint.

Cite this